# SDR RAIA201506200006

- Difficulty date: June 20, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 36,190 hours, 33,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frames 23-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET FROM FRAMES 23 TO 25 CORRODED.  MAINTENANCE REPLACED AND SPLICED GUSSET.
